I took the time to go and read your journal....most of it. WOW. You are a kick as& MFer. Sorry there's no other words to describe that I feel such deep admiration and respect for you! Hell Yeah!!!! You kicked the sh&^ out of oxycodone, loperamide and kratom now!! Man, I laughed and cried reading your posts. I can totally relate to most everything you said and loved your dead honesty. Thank you.
It gave me the strength to go forward with this loperamide withdrawal, although at times, I get really discouraged. afraid. and pissed off for taking this stuff in the first place. I had no idea the freakin situation I was getting myself into....it blows my mind.
I wish I could find or get some Kratom. I have no idea where to even look to buy it. If my withdrawals become unbearable, I may consider it.
Today has been crappy. I am talking just sick of it! I am so sick of this sh&^! Restless, irritable and discontent.
I feel no motivation today and honestly would like to go take a big old handful of loperamide.
I am just sick and tired of being sick and tired.
I feel suckered into this loperamide addiction. Why is there no warning label on this sh#$$%??????
There OUGHT to be a warning label!!!!! Anything?!!! Any warning at all?!? NO!!!
WARNING!!!!!: Although loperamide users can benefit during opiate withdrawals, under specific care and direction of a health care professional, (low therapeutic doses and short-term only),...........Otherwise, in any other larger and long-term usage.......
THIS SH#$ will make you sick as #$!!!!!!!!!!!!
If abrupt use discontinued, patient may experience the sh#$s, the shakes, restless f87ing leg, you may puke your guts out, become addicted and take months to taper successfully. That is, if your heart doesn't stop beating or develop a long-term irreversible tachycardia. You may, in addition to losing your god-d&^ mind, experience insomnia, panic attacks, (which may or may not cause you to dial 911 or wake your parents up to tell them goodbye),...sweating(which may or may not cause you to lose 20 lbs and have to change your clothes and the sheets several times because you are soaking wet and you smell like sh$#), general malaise and depression, leading to suicide ideation and/ or tendencies. User may have to invest in several other medications and/or herbs to alleviate these symptoms. Marriage and/or relationships may suffer due to severe mood swings and/or confusion regarding sudden personality changes and unexplainable irritability, profane outbursts, crying fits, and/or laying in bed all day because patient is too f765ng tired to move. You may also have to resort to starting thread or journal on Drugs Forum in order to find anyone on the F#IN' planet who has any [email protected]' clue what you are going through, what to do about it or how to survive the hell you are in.
anyone have any additions? Feel free to add on!
I'm just sayin'. A warning label would have been nice.